# SDR UALA2011090504802

- Difficulty date: September 5, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 59,428 hours, 21,952 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Condition: Out Of Adjust
- Location: Rat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT WILL NOT STOW, AFTER OPS CHECK.  ADJUSTED RAT LEG POSITION SWITCH.  OPS NORMAL.
